Show ratings & reviews for

3.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

63 People found this comment helpful

I am just finishing my treatment-first two years on tamoxifen but switched to letrozole after experiencing muscle spasms + cramps. 3 years on letrozole and at first experienced very bad joint pain which lasted about 1 year but did wear off, and not noticable at all now. All the way through the treatment quite bad hot flashes (different levels from plain hot sweats to hot sweats with panic attacks...

Most voted negative review

9 People found this comment helpful

I have just recently been switched from Femara to Letrozole (I am certain cost was a major factor in this decision). This is just the first month I am on Letrozole so it is really too early to tell the outcome.

Shared reviews and ratings

Karriann | 35-44 | Female | Patient
12/18/2020
Condition: Hormone Receptor Positive Breast Cancer
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

Initially I was to take letrozole for 5 years now its 10years . I have been having severe bone pain at intervals I vall them flareups. I am going to think about stopping them.

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | On medication for 6 months to less than 1 year | Patient
11/30/2020
Condition: Hormone Receptor Positive Postmenopausal Early Breast Cancer
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

Iâ??ve been on this for 9 months. Luckily the only side effect is joint/muscle pain. This is mostly at night or when Iâ??m sitting. Once Iâ??m up and moving I donâ??t notice the pain. My oncologist is pretty adamant that I not take pain killers on a daily basis. He has me on 2000 mg of Tumeric a day. It helps. I originally started on Anastrozole but it gave me severe neuropathy, joint pain and huge hot flashes. Letrozole works better for me.

Report this postFill 3Created with Sketch.
ghenier27 | 35-44 | On medication for 6 months to less than 1 year | Patient
11/16/2020
Condition: Hormone Receptor Positive Breast Cancer
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I had breast cancer, been on Letrozole for 7 months, been running low grade fevers and having hot flashes. Been in and out of the hospital, 6 CT Scans and 3 MRI's and they can't find out why. Could be the Letrozole. Doctor wants me to stop taking it for a few weeks to see if it stops. If it does, they will stop the drug. Doctor claims stopping it will not increase my chances of returning cancers by much. Has this happen to anyone else?

Report this postFill 3Created with Sketch.
Neeter | 65-74 | Female | On medication for 1 to 6 months | Patient
10/15/2020
Condition: Hormone Receptor Positive Breast Cancer
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I took Letrozole for 4 months, my side effects got worse each month. It would take me 1.5 hours to fall asleep and could not sleep for more 2 hrs before waking back up. I had breast pain and finally I started feeling dizzy. I stopped at that point. It has been a month since I stopped taking Letrozole and the dizzness is just starting go away. Has anyone else had problems with being dizzy?

Report this postFill 3Created with Sketch.
Kay | 65-74 | On medication for 5 to less than 10 years | Patient
8/19/2020
Condition: Hormone Receptor Positive Breast Cancer
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I would like to know if anyone has taken this medication for 7-3/4 years as I have? About one year ago I began to develop severe weakness in my knees, and it continues. Have great difficulty going up and down stairs, and getting out of chairs. My oncologist would like me to continue use of letrozole for 10 years. I have experienced weight gain and have great difficulty losing it. I do try to ride my Schwinn AirDyne at least six miles a day for five days a week. Not sure if I can attribute these issues to my age or use letrozole. I

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More